References of "Nualart, David"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailContinuous Breuer-Major theorem: tightness and non-stationarity
Campese, Simon UL; Nourdin, Ivan UL; Nualart, David

in Annals of Probability (in press)

Detailed reference viewed: 50 (5 UL)
Full Text
Peer Reviewed
See detailThe functional Breuer-Major theorem
Nourdin, Ivan UL; Nualart, David

in Probability Theory and Related Fields (in press)

Detailed reference viewed: 85 (7 UL)
Full Text
Peer Reviewed
See detailWeak symmetric integrals with respect to the fractional Brownian motion
Binotto, Giulia; Nourdin, Ivan UL; Nualart, David

in Annals of Probability (2018), 46(4), 2243-2267

Detailed reference viewed: 164 (2 UL)
Full Text
Peer Reviewed
See detailQuantitative stable limit theorems on the Wiener space
Nourdin, Ivan UL; Nualart, David; Peccati, Giovanni UL

in Annals of Probability (2016), 44(1), 1-41

Detailed reference viewed: 156 (12 UL)
Full Text
Peer Reviewed
See detailFisher information and the Fourth Moment Theorem
Nourdin, Ivan UL; Nualart, David

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2016), 52(2), 849-867

Detailed reference viewed: 225 (13 UL)
Full Text
Peer Reviewed
See detailStrong asymptotic independence on Wiener chaos
Nourdin, Ivan UL; Nualart, David; Peccati, Giovanni UL

in Proceedings of the American Mathematical Society (2016), 144(2), 875-886

Detailed reference viewed: 161 (12 UL)
Full Text
Peer Reviewed
See detailMultivariate central limit theorems for averages of fractional Volterra processes and applications to parameter estimation
Nourdin, Ivan UL; Nualart, David; Zintout, Rola

Scientific journal (2015)

Detailed reference viewed: 78 (8 UL)
Full Text
Peer Reviewed
See detailAbsolute continuity and convergence of densities for random vectors on Wiener chaos
Nourdin, Ivan UL; Nualart, David; Poly, Guillaume Joseph UL et al

in Electronic Journal of Probability (2013), 18(22), 1--19

Detailed reference viewed: 95 (3 UL)
Full Text
Peer Reviewed
See detailCentral and non-central limit theorems for weighted power variations of fractional Brownian motion
Nourdin, Ivan UL; Nualart, David; Tudor, Ciprian

in Annales de l'Institut Henri Poincare (B) Probability & Statistics (2010), 46(4), 1055-1079

Detailed reference viewed: 67 (9 UL)
Full Text
Peer Reviewed
See detailCentral limit theorems for multiple Skorohod integrals
Nourdin, Ivan UL; Nualart, David

in Journal of Theoretical Probability (2010), 23(1), 39-64

Detailed reference viewed: 23 (4 UL)
Full Text
Peer Reviewed
See detailLimit theorems for nonlinear functionals of Volterra processes via white noise analysis
Darses, SĂ©bastien; Nourdin, Ivan UL; Nualart, David

in Bernoulli (2010), 16(4), 1262-1293

Detailed reference viewed: 85 (2 UL)
Peer Reviewed
See detailCentral limit theorems for sequences of multiple stochastic integrals
Nualart, David; Peccati, Giovanni UL

in Annals of Probability (2005), 33(1), 177--193

Detailed reference viewed: 92 (1 UL)
Peer Reviewed
See detailThe Breuer-Major Theorem in total variation: improved rates under minimal regularity
Nourdin, Ivan UL; Nualart, David; Peccati, Giovanni UL

E-print/Working paper (n.d.)

Detailed reference viewed: 16 (0 UL)